Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 36, Pages 1923-1935
http://dx.doi.org/10.1155/S0161171204303364

The differential geometry of almost Hermitian almost contact metric submersions

Département de Mathématiques, Institut Supérieur Pédagogique, Kananga B.P. 282, Congo

Received 19 March 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

T. Tshikuna-Matamba, “The differential geometry of almost Hermitian almost contact metric submersions,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 36, pp. 1923-1935, 2004. doi:10.1155/S0161171204303364